Jump to content
CrazyBoards.org

Lamictal, Abilify, Wellbutrin, Oh My!


Recommended Posts

The AB and WB seem to be a tag team from hell. They make me jittery. I'm thinking of just backing down the AB until my next pdoc appointment (my pdoc is an idiot and can jump off a bridge for all I care). AB was supposed to break the depression and mixed mood, it did NOT, so hence the WB. I just hate all these drugs, feeling like a whack-o, and having my pdoc look at me, while I'm in tears, like I'm some kind of baby...

gotta rant in the pdoc from hell section...!!!

Link to comment
Share on other sites

You poor thing.  The evil WB snaps me out of depression only to induce cycling and general insanity, no matter how many mood stabilizers I take with it, and I am BP2; if I were 1, I'd be on the floor whacking bats with a ruler right now, just from having taken it last year.

The Abilify, on the other hand, feels only mildly activating, but that is because I've been all full of lithium and Depakote since I've been taking it.

And, I've never been at that high a dose of Lamictal, because of the rash thing.

But yeah, I can see why you'd want to back off on one of the first two, possibly with an FYI call to the doc (am off to read that thread now).

Feel better,

sg

Link to comment
Share on other sites

I'm on AB and WB with no real problems yet.  Of course, I'm also on klonopin for anxiety and lexapro for depression.  When I was hospitalized back in August, they initially thought it was because of an increase in my wellbutrin, but have since decided not and put me back on it, after my hospitalization in December for same symptoms with no WB in  system.

Tommy

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...